Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have multiple myeloma. Can Ayurvedic treatment be done along with chemotherapy?

My Father, aged 73 years suffering from Multiple Myeloma , diagnosed 1 months back. Doctors say it is in 3rd and last stage. Doctor Suggest treatment through chemothearpy but there are lots of side effect. Is Ayurveda give hope along with conventional treatment is possible. Revert, if any supported reports(CT, PET-CT , MRI etc) are required.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Ayurvedic physicians do claim the treatment for the disease but till this day there is no definite evidence of its effect. many latest drugs have come in the market called targeted and antiangiogenic drugs which give some hope.Radiotherapy is needed only when there is a gross single leision in the bone or there are compression signs of the spinal cord.
If you still feel that there is some logic in the Ayurvedic treatment there is no harm in continuing itwith chemotherapy.
Dr. J. Ticku
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor